MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 05/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the fourth of 5 records.Subject device remains implanted.
 
Event or Problem Description
It was reported that approximately 5 month post stent-assisted coil embolization of right internal carotid artery-ophthalmic artery, the patient experienced dizziness that was resolved the same day without residual effect.Mri was done and the patient was referred to follow up at balance center.The physician established that the dizziness was related to the procedure, to the stent, and to coils (subject devices).The patient was assessed neurologically after procedure and at 2 month post-procedure with mrs of 0.At 6 month and 12 month post-procedure, nihss and mrs were 0.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Expiration date: added.Manufacturing date: added.The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.However, neurological sequelae such as dizziness is a known risk associated with endovascular procedures and noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complication was assigned to this event.

Brand Name
TARGET 360 NANO 2 MM X 3 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7192157
Report Number3008881809-2018-00037
Device Sequence Number10790881
Product Code HCG
UDI-Device Identifier07613252600312
UDI-Public(01)07613252600312(17)180831(10)18554640
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model NumberM0035442030
Device Catalogue NumberM0035442030
Device Lot Number18554640
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date01/15/2018
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4 TARGET COILS (STRYKER)
Outcome Attributed to Adverse Event Other;
Patient Age69 YR